# SDR AWXA200200037

- Difficulty date: January 2, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 49,505 hours, 31,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6546921U235
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK A CRACK WAS FOUND ON THE VERTICAL LEG OF THE FORWARD CARGO DOOR LOWER OUTER TEE CHORD AFT END BS 487.  MAINTENANCE CUTOUT DAMAGED SECTION OF CRACKED TEE CHORD AT BS 487, TRIMMED NEW REPLACEMENT SECTION OF TEE CHORD, FABRICATED 3 RADIUS FILLERS AND 2 REPAIR ANGLES AND INSTALLED REPAIRS IAW AWA EO 52-31-04.
